# SDR AALA202509048097

- Difficulty date: August 31, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N858NN
- Make and model: Boeing 737823
- Aircraft serial: 30904
- Aircraft time: 44,165 hours, 18,856 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SEAT 2AB EMERGENCY LIGHT INOPERATIVE. TROUBLESHOOTED ROW 2AB EMERGENCY LIGHTS, FOUND SWAPED CONNECTORS J1, J2, J3 AND J4 INSIDE THE SEAT. RECONNECTED ALL CONNECTORS, PER B737NG SWPM 20-61-28, PERFORMED SATISFACTORY OPERATIONAL CHECK ON THE EMERGENCY LIGHT ON ROW 2AB, PER B737NG AMM 33-51-11-960-801 STEP C. (2).
